# SDR CA120404010

- Difficulty date: April 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 51,403 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AS A RESULT OF A VERY STRONG ODOR IN ROWS 25-27 SEATS D, E AND F.  THE CREW ELECTED TO RETURN WHERE AN OVERWEIGHT LANDING OCCURRED.  ENGINE RUN ACCOMPLISHED OF EACH ENGINE FOR 30 MIN WITH NO ODOR OF MUSKY SOCKS.  SEAT CARPET REPLACED AND AREA DEODORIZED AS REQUIRED.
